Volume 52, Number 2
Preview Issue Next Issue

Purchase

Yuhua Jian and Zuodong Yang

10.4208/jms.v52n2.19.01

J. Math. Study, 52 (2019), pp. 111-126.

Preview Purchase PDF Citation Download 42 708 Article preview

Purchase

Xiao Pei Liu and Gen Qi Xu

10.4208/jms.v52n2.19.02

J. Math. Study, 52 (2019), pp. 127-159.

Preview Purchase PDF Citation Download 36 731 Article preview

Purchase

Huabin Ge, Jinlong Mei and Da Zhou

10.4208/jms.v52n2.19.03

J. Math. Study, 52 (2019), pp. 160-168.

Preview Purchase PDF Citation Download 23 502 Article preview

Purchase

Zhuhong Zhang

10.4208/jms.v52n2.19.04

J. Math. Study, 52 (2019), pp. 169-177.

Preview Purchase PDF Citation Download 27 501 Article preview

Purchase

Douadi Drihem

10.4208/jms.v52n2.19.05

J. Math. Study, 52 (2019), pp. 178-226.

Preview Purchase PDF Citation Download 25 648 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80